# SDR AUS20010427

- Difficulty date: May 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Hinge
- Part number: 13708F2
- Condition: Broken
- Location: Vertical Stabili
- Part time: 14,182 cycles
- Component: Vertical Stabili
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CENTRE HINGE BRACKET CENTRE LUG FAILED DUE TO CORROSION.
